# SDR AALA2019081989001

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 50,369 hours, 32,322 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  RUDDER HINGE NR 7 HAS EXCESSIVE PLAY / WEAR AT RIB 11 ON THE VERTICAL STABILIZER. REPLACED HINGE PER SRM 55.36-41.
